# SDR VNAA2008111900004

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 10,884 hours, 10,534 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AIRCRAFT EXPERIENCED STATIC DISCHARGE FROM THE FRONT RIGHT, WHICH WAS VISIBLE AND AUDIBLE FROM THE COCKPIT WHILE FLYING THROUGH A RAIN SHOWER.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE RIGHT WINGLET, THE RIGHT SIDE OF THE FUSELAGE AND THE RADOME.  THE LEFT AND RIGHT WIPER ARMS WERE FOUND TO BE MAGNETIZED.  REPAIRS WERE MADE TO THE  WINGLET AND FUSELAGE.  THE RADOME WAS REMOVED AND REPLACED.  THE WIPER ARMS WERE DEMAGNETIZED.  NO FURTHER DEFECTS WERE NOTED.  CHECKS WERE PERFORMED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
